RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 562–565 (Mi dan39170)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A mean-value formula for a regular solution of an ordinary differential equation

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (364 kB)

Bibliographic databases:
UDC: 517.941.9
Presented: А. Н. Тихонов
Received: 24.03.1975

Citation: E. I. Moiseev, “A mean-value formula for a regular solution of an ordinary differential equation”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 562–565

Citation in format AMSBIB
\Bibitem{Moi75}
\by E.~I.~Moiseev
\paper A mean-value formula for a regular solution of an ordinary differential equation
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 562--565
\mathnet{http://mi.mathnet.ru/dan39170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0382765}
\zmath{https://zbmath.org/?q=an:0357.34008}


Linking options:
  • http://mi.mathnet.ru/eng/dan39170
  • http://mi.mathnet.ru/eng/dan/v223/i3/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Tikhomirov, “On the Riesz means of expansion in eigenfunctions and associated functions of a nonselfadjoint ordinary differntial operator”, Math. USSR-Sb., 31:1 (1977), 29–48  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:55
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020